On eigenvectors and adjoints of modified matrices

Elsner L, Rózsa P (1981)
Linear and multilinear algebra 10(3): 235-247.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Elsner, LudwigUniBi; Rózsa, P.
Erscheinungsjahr
1981
Zeitschriftentitel
Linear and multilinear algebra
Band
10
Ausgabe
3
Seite(n)
235-247
ISSN
0308-1087
eISSN
1563-5139
Page URI
https://pub.uni-bielefeld.de/record/1780313

Zitieren

Elsner L, Rózsa P. On eigenvectors and adjoints of modified matrices. Linear and multilinear algebra. 1981;10(3):235-247.
Elsner, L., & Rózsa, P. (1981). On eigenvectors and adjoints of modified matrices. Linear and multilinear algebra, 10(3), 235-247. doi:10.1080/03081088108817415
Elsner, L., and Rózsa, P. (1981). On eigenvectors and adjoints of modified matrices. Linear and multilinear algebra 10, 235-247.
Elsner, L., & Rózsa, P., 1981. On eigenvectors and adjoints of modified matrices. Linear and multilinear algebra, 10(3), p 235-247.
L. Elsner and P. Rózsa, “On eigenvectors and adjoints of modified matrices”, Linear and multilinear algebra, vol. 10, 1981, pp. 235-247.
Elsner, L., Rózsa, P.: On eigenvectors and adjoints of modified matrices. Linear and multilinear algebra. 10, 235-247 (1981).
Elsner, Ludwig, and Rózsa, P. “On eigenvectors and adjoints of modified matrices”. Linear and multilinear algebra 10.3 (1981): 235-247.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:32Z
MD5 Prüfsumme
142412503e77dfd65a5c5b76b88ebfec

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar